# SDR F3LA2017040600094

- Difficulty date: April 1, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-112
- Aircraft serial: 1515
- Aircraft time: 53,963 hours, 26,601 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B6P
- Part serial: 699835
- Condition: Odor
- Location: Left
- Part time: 24,085 hours, 9,911 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG FUMES SMELLED HALFWAY ON DESCENT.  REMOVED AND REPLACED LT ENGINE.
